Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isometric immersions of warped products


Authors: Marcos Dajczer and Theodoros Vlachos
Journal: Proc. Amer. Math. Soc. 141 (2013), 1795-1803
MSC (2010): Primary 53C42; Secondary 53C40
Published electronically: November 21, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide conditions under which an isometric immersion of a (warped) product of manifolds into a space form must be a (warped) product of isometric immersions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C42, 53C40

Retrieve articles in all journals with MSC (2010): 53C42, 53C40


Additional Information

Marcos Dajczer
Affiliation: Instituto Nacional de Matemática Pura e Aplicada, Estrada Dona Castorina 110, Rio de Janeiro, 22460-320, Brazil
Email: marcos@impa.br

Theodoros Vlachos
Affiliation: Department of Mathematics, University of Ioannina, 45110 Ioannina, Greece
Email: tvlachos@uoi.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11673-9
PII: S 0002-9939(2012)11673-9
Received by editor(s): September 9, 2011
Published electronically: November 21, 2012
Communicated by: Lei Ni
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.